Access count of this item: 198

Files in This Item:
File Description SizeFormat 
1585-07.pdf1.33 MBAdobe PDFView/Open
Title: STRASSEN'S MARGINAL PROBLEMS FOR VECTOR VALUED-MEASURES : A SHORT SURVEY (Information and mathematics of non-additivity and non-extensivity : contacts with nonlinearity and non-commutativity)
Authors: Kawabe, Jun
Hasebe, Yuya
Author's alias: 河邊, 淳
長谷部, 有哉
Keywords: Strassens's marginal problem
vector measure
locally convex space
Riesz space
weak topology of measures
Issue Date: Feb-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1585
Start page: 51
End page: 64
URI: http://hdl.handle.net/2433/81518
Appears in Collections:Information and mathematics of non-additivity and non-extensivity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.